# SDR ASAA2022092140061

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,855 hours, 8,609 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Indication Sys
- Condition: Activated
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG ENGINE VALVE INDICATION SHOWS BRIGHT/TRANSIENT WITH ENGINE SHUT OFF. GROUNDED - YES. ON DEFERRAL.
